Header menu link for other important links
Geometric Stability Switch Criteria in HIV-1 Infection Delay Model
, Pitchaimani M.
Published in Springer Science and Business Media LLC
Volume: 29
Issue: 1
Pages: 163 - 181
In this article, a new method for analyzing the stability of a steady state of a delay differential equation is introduced. We determine whether or not varying the delay length can change the stability characteristics of a steady state, treating the length of the time delay as a bifurcation parameter. © 2018, Springer Science+Business Media, LLC, part of Springer Nature.
About the journal
JournalData powered by TypesetJournal of Nonlinear Science
PublisherData powered by TypesetSpringer Science and Business Media LLC
Open AccessNo